DSpace
 

Researchspace >
General science, engineering & technology >
General science, engineering & technology >
General science, engineering & technology >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10204/983

Title: Laser beam propagation in non-linearly absorbing media
Authors: Forbes, A
Keywords: Laser beam propagation
Super-Gaussian beams
Non-linear media
Issue Date: Aug-2006
Citation: Forbes, A. 2006. Laser beam propagation in non-linearly absorbing media. Proceedings of SPIE, Vol. 6290, pp. 629003-1-629003-7
Abstract: Many analytical techniques exist to explore the propagation of certain laser beams in free space, or in a linearly absorbing medium. When the medium is nonlinearly absorbing the propagation must be described by an iterative process using the well known Kirchoff–Fresnel diffraction equation. In this paper Gaussian and super-Gaussian beam shapes are propagated both through free space, and through a nonlinearly absorbing medium. The results show that shape invariance during propagation is dependent on the medium under consideration, and the authors find that super-Gaussian fields are shape invariant in certain nonlinearly absorbing media.
URI: http://hdl.handle.net/10204/983
Appears in Collections:Laser physics and technology
Laser materials processing
General science, engineering & technology

Files in This Item:

File Description SizeFormat
Forbes1_2006.pdf330.09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback